# SDR ASAA2018061865096

- Difficulty date: June 16, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 41,290 hours, 12,384 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250455020
- Condition: Damaged
- Location: Nr 2 Engine Egt
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN,  NR 2 EGT WAS BLANK,  BUT HAS RED BOX WHERE THE TEMP WOULD BE.  ACFT GROUNDED.  ACCOMPLISHED AN ENGINE EXCEEDANCE PAGE CHECK IAW AMM 71-00-00-800-804-F00. EXCEEDANCE VALUES WERE, RED AT 950 WITH A PEAK OF 961. FOR 9.4 SECONDS.  EEC BITE SHOWS NO FAULTS,  EEC TEST PASSED.  PERFORMED EGT CONNECTOR CLEANING IAW AMM 77-21-00 STEP 5.  ACCOMPLISHED EGT CLEANING IAW AMM 77-21-00-140-801.   ALL VALUES WITHIN LIMITS.  PERFORMED T49.5 AND EGT SYSTEM INSPECTION IAW AMM 77-21-01-200-801-F00, FOUND S1 - S4 PROBES AND CJ9 WIRE HARNESS RESISTANCE OUT OF LIMITS.  REMOVED AND REPLACED THE PROBES IAW AMM 77-21-01/601.  REMOVED AND REPLACED THE WIRE HARNESS IAW AMM 73-21-06/401, AND REMOVED AND REPLACED J9 IAW STEP 7 OF TSR IAW AMM 73-21-06/401.  ALL REQUIRED TESTS PASSED. PERFORMED ENGINE IDLE RUN, EGT SECTOR INDICATIONS APPEAR NORMAL WITH NO DEFECTS NOTED.
